2019
Том 71
№ 9

All Issues

On the differential properties of continuous functions

Diab F. M.

Full text (.pdf)


Abstract

We introduce and investigate some new differential properties of continuous functions by means of the geometrical properties of their derivatives.

English version (Springer): Ukrainian Mathematical Journal 51 (1999), no. 8, pp 1266-1270.

Citation Example: Diab F. M. On the differential properties of continuous functions // Ukr. Mat. Zh. - 1999. - 51, № 8. - pp. 1122–1125.

Full text